06-11-2005, 09:37 AM #1
I know letro kills your sex drive but does armidix? im taking tprop at 75mg ED i thought i'd see a huge increase in libido... and im taking 100mg of nolva and 1mg of armidix ED to fightoff some gyno...
i havent seen an increase in libido....
but last night, i took home a gorgeous girl and couldnt get it up... fellas does the armidix do that too? is it something cialisis can fix?
06-11-2005, 09:38 AM #2
Were u drinking?
Armidex shouldn't do that...but yeah cialas could fix just about anything in my experiences lol
06-11-2005, 09:44 AM #3
yea i had a few drinks last night... but i pretty much stoped drinking all together a while before i started my cycle... i had maybe 4 beers over like 3 hours last night
i've never had this problem... im worried cuz im gonna substitute some letro for the armidix now to see if it will work on my gyno better
cialas i guess im gonna need you! i'll see how ti goes next weekend
06-11-2005, 09:54 AM #4
...weird...When I run prop @ 75mg-100mg ED with .25 L-dex and 10mg nolva, all I want to do is repopulate the Earth....I had to run Nolva @ 80mg ED once, but I didn't have any sides involving my sex drive....
I've also used Letro @ 1.25mg EOD and I didn't notice any libido problems....
06-11-2005, 10:01 AM #5Originally Posted by Bertz
06-11-2005, 10:19 AM #6
For only 75mg of prop ed 1mg of armidex is extreme overkill. .5mg is enough for that dose. And lower the nolva to about 20mg you should see no gyno trouble with those doses.
06-11-2005, 12:04 PM #7
06-11-2005, 12:33 PM #8Associate Member
- Join Date
- Aug 2004
Thought i read from several user posts that Letro kills sex drive. Not sure though.
06-11-2005, 02:01 PM #9Junior Member
- Join Date
- Jun 2004
I took 1mg of letro eod at the beginning of my current cycle. Lost pretty much any desire for sex. Switched to .5 mg l-dex ed and I began to see why people like test a lot. 450-500mg test-e ew--little or no water retention. I guess unless you have extreme water retention or gyno issues, l-dex is the way to go.
06-11-2005, 02:22 PM #10
I think it may be mental dude cause you should be able to get it up how far are you into your cycle?
06-11-2005, 02:55 PM #11Originally Posted by kswat
06-11-2005, 07:15 PM #12
Nicky i have some puffy nipples right now, i had a post a few days ago on it... trying to get the puffyness down... hate not being able to wear a tight shirt
and im only 11 days into my prop cycle. should i see the effects by now? i was really hoping i'd be able have the increased libido
06-11-2005, 07:29 PM #13
cialis is good viagra is better
if you cant get wood on one or the other your in trouble
06-12-2005, 06:57 PM #14
well i think i've got it... propecia... that kills your sex drive right?
im taking rogaine extra strenght, nizoral 1%, and propecia to stop hair loss... dont know if the propecia is worth it now... wheni think about it i havent had an erection in about a week, nor cared about sex... just friday night i wanted to shoot myself for not being able to get it up
06-12-2005, 08:21 PM #15
i had thinning hair to begin with... few years back i lost a lot of hair within a week... hasnt come back... i havent started losing any yet, but i'd like to stop taking this propecia so i get my sex drive back
does anyone think the minidoxil and nizoral will be enough?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)